# SDR MASA97084

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57ZV
- Make and model: Beech 1900D
- Aircraft serial: UE57
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004111
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PBI/TLH - FLT 5287 - ON APPROACH, FLAPS WERE SELECTED TO 17 DEREES AT WHICH TIME THE RT GEAR 'FREE FELL' OUT OF THE UP AND LOCKED POSITION.  THE LANDING GEAR HANDLE WENT RED, THE LANDING GEAR CIRCUIT BREAKER TRIPPED AND THE GEAR HANDLE SOLENOID ENGAGED.  THE CREW PERFORMED A MANUAL EXTENSION AND RECEIVED THREE DOWN AND LOCKED INDICATIONS, THE CREW LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE RT MAIN GEAR ACTUATOR, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
